# SDR ABXA9800316

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750496
- Condition: Cracked
- Location: Bs 620
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 620 BETWEEN STRINGERS 35R AND 35L FRAME SPLICE HAS 8 INCH CRACK.  REPAIRED IAW DC8 SRM 51-1-20.
